See Alike in...

Alike App

Browser

NonbinarySlytherin

429d

okay I am so sick and tired of this. I got diagnosed with vestibular migraines back in 2020. For awhile it was getting better but for the past month or so I have been getting the waves crashing feeling mixed with whiplash in my head and I'm in an area that it could take me weeks to see my primary and then months to years to see a neurologist. aka I am still waiting from late 2021/ early 2022. I can't do homework because I'm an online student and most of it revolves around screens and or bright lights. I can barely sit up and stand for short periods of time. any advice would be great.

    • tjazz

      429d

      Would blue light glasses help? I agree to get in touch with disability support services. Maybe a screen reader to hear your work read out to you instead of reading?

    • curtain

      429d

      I've been in a similar situation. I've had a chronic migraine since February 2020 after I got sick with who knows what, and have tried medication after medication after medication with little result. I'm in my third year of university, and the main reason I've been able to stay is getting accommodations and under loading. I use FL-41 lenses, and I feel like they definitely help with the fluorescent lights. I highly recommend giving them a shot. It's better than nothing, ya know? But again, the major thing is being allowed to underload, record lectures, miss class, and turn in late work. Without all of that, I would have failed out. I highly recommend getting in contact with your university accessibility/disability resource seevices. Another thing I recommend is getting a therapist if you feel it could be helpful. I've gotten way more understanding from professors by blaming it on my depression than I have by explaining my chronic migraine. Some universities also allow underloading for psychological reasons, which is how I do it here because it's smoother that way. That's all I have to offer. Unfortunately, our healthcare system isn't built for health or care, but you have rights to equal opportunity at education and deserve accommodations.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion